# SDR 96UAL900476

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608UA
- Make and model: Boeing 767222
- Aircraft serial: 21869
- Engine: Pwa JT9D7R4D
- System (JASC): 2612 · Fire Detection
- Part: Fire Sensor
- Condition: Malfunctioned
- Location: Wheel Well
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO WHEEL WELL FIRE WARNING INDICATION.  *S/D*  CAUSE MAY HAVE BEEN A FAULTY SENSOR  INDICATION, UNABLE TO DUPLICATE THIS DISCREPANCY.  DURING MM PROCEDURE 05-51-35, OPERATIONS CHECK NORMAL.
